Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleIntersection points algorithm for piecewise algebraic curves based on Groebner bases.
Author(s) Feng-Gong Lang, Ren-Hong Wang
TypeArticle in Journal
AbstractPiecewise algebraic curve is defined as the zero set of a bivariate spline. In this paper, we mainly study the intersection points algorithm for two given piecewise algebraic curves based on Groebner bases. Given a domain D and a partition Δ, we present a flow and introduce the truncated signs, and then represent the two piecewise algebraic curves in the global form. We get their Groebner bases with respect to a lexicographic order and adopt the interval arithmetic in the back-substitution process, which makes the algorithm numerically precise. An example is also presented to show the algorithmís feasibility and effectiveness.
KeywordsPiecewise algebraic curve, Multivariate spline, Truncated sign
ISSN1598-5865; 1865-2085/e
URL http://link.springer.com/article/10.1007%2Fs12190-008-0136-2
LanguageEnglish
JournalJ. Appl. Math. Comput.
Volume29
Number1-2
Pages357--366
PublisherSpringer, Berlin/Heidelberg; Korean Society for Computational & Applied Mathematics, Seoul
Year2009
Edition0
Translation No
Refereed No
Webmaster